Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Meromorphic starlike multivalent functions


Author: W. C. Royster
Journal: Trans. Amer. Math. Soc. 107 (1963), 300-308
MSC: Primary 30.44
DOI: https://doi.org/10.1090/S0002-9947-1963-0148895-5
MathSciNet review: 0148895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Biernacki, Les fonctions multivalentes, Hermann, Paris, 1938.
  • [2] J. Clunie, On meromorphic schlicht functions, J. London Math. Soc. 34 (1959), 115-116. MR 0107009 (21:5737)
  • [3] G. M. Golusin, On p-valent functions, Mat. Sb. (N. S.) 8 (1940), 277-284. (Russian with German summary)
  • [4] A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223. MR 0033886 (11:508d)
  • [5] A. Kobori, Zur Theorie der mehrwertigen Funktionen, Japan J. Math. 19 (1947), 301-319. MR 0027844 (10:362f)
  • [6] R. Libera and M. S. Robertson, Meromorphic close-to-convex funnctions, Michigan Math. J. 8 (1961), 167-175. MR 0132167 (24:A2014)
  • [7] Z. Nehari, and E. Netanyahu, Coefficients of meromorphic schlicht functions, Proc. Amer. Math. Soc. 8 (1957), 15-23. MR 0083038 (18:648d)
  • [8] C. Pommerenke, Über einige Klassen meromorpher schlichter Funktionen, Math. Z. 78 (1962), 263-284. MR 0158058 (28:1285)
  • [9] M. S. Robertson, Multivalently starlike function, Duke Math. J. 20 (1953), 539-550. MR 0060021 (15:613f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.44

Retrieve articles in all journals with MSC: 30.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0148895-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society